# SDR GTIA2025080439029

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 31,536 hours, 14,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT SIDE FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R CAPT SIDE FLASHLIGHT, REF AMM 25-65-00 & DWG TITLE A320 EMERGENCY EQUIPMENT LAYOUT DWG # A320-EMER EQUIP RV7 OPS V GOOD. OK FOR SVC. THIS CLEARS DMI # 3520026-1. PLACARD REMOVED DMI LOG UPDATED. MOC NOITIFIED.
